Year 2020, Volume 8 , Issue 2, Pages 10 - 14 2020-10-15

Parafree Center-by-Metabelian Lie Algebras

Zehra VELİOĞLU [1]


Let L be a Lie algebra. Denote the second term of the derived series of L by L'' . We define the parafree centre-by-metabelian Lie algebras. We prove that if L is a parafree centre-by-metabelian, then the center of L is L'' . Moreover we show that the algebra L/L'' is parafree metabelian Lie algebra. ..................................................................................................................................................................................................................................


Free Lie Algebra, Parafree Lie Algebra, Center by metabelian
  • Baumslag, G.: Groups with the Same Lower Central Sequence as a Relatively Free Group I. The Groups. Trans. Amer. Math. Soc., 129, 308-321 (1967).
  • Baumslag, G.: Groups with the Same Lower Central Sequence as a Relatively Free Group. II Properties. Trans. Amer. Math. Soc. 142, 507-538 (1969).
  • Baumslag, G.: Parafree Groups. Progress in Math. 248, 1-14 (2005).
  • Baumslag, G., Cleary, S.: Parafree one-relator Groups. Journal of Group Theory. 9, 191-201 (2006).
  • Baumslag, G., Cleary, S., Havas, G.: Experimenting with infinite group. Experimental Math. 13, 495-502 (2004).
  • Baur, H.: Parafreie Lie Algebren und Homologie. Ph.D. thesis. Eidgenoessischen Technischen Hochschule Zuerich (1978).
  • Baur, H.: A Note on Parafree Lie Algebras. Commun. in Algebra. 8, (10), 953-960 (1980).
  • Bokut, L.A., Kukin G. P.: Algorithmic and Combinatorial Algebra. Kluwer Academic Publishers. Dordrecht. The Netherlands (1994).
  • Ekici, N., Velioglu, Z.: Unions of Parafree Lie Algebras. Algebra. 2014, Article ID 385397, (2014).
  • Ekici, N., Velioglu, Z.: Direct Limit of Parafree Lie Algebras. Journal of Lie Theory. 25 (2), 477-484 (2015).
  • Velioglu, Z.: Subalgebras and Quotient Algebras of Parafree Lie Algebras. IJPAM. 83, 507-517 (2013).
  • Velioglu, Z.: Parafree Metabelian Lie algebras which are Determined by Parafree Lie Algebras. Commun. Fac. Sci. Univ. Ank. Ser. A1. Math. Stat. 68 (1), 883-888 (2019).
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Orcid: 0000-0001-7151-8534
Author: Zehra VELİOĞLU (Primary Author)
Institution: Harran Üniversitesi
Country: Turkey


Dates

Publication Date : October 15, 2020

Bibtex @research article { mathenot747990, journal = {Mathematical Sciences and Applications E-Notes}, issn = {}, eissn = {2147-6268}, address = {}, publisher = {Murat TOSUN}, year = {2020}, volume = {8}, pages = {10 - 14}, doi = {10.36753/mathenot.747990}, title = {Parafree Center-by-Metabelian Lie Algebras}, key = {cite}, author = {Veli̇oğlu, Zehra} }
APA Veli̇oğlu, Z . (2020). Parafree Center-by-Metabelian Lie Algebras . Mathematical Sciences and Applications E-Notes , 8 (2) , 10-14 . DOI: 10.36753/mathenot.747990
MLA Veli̇oğlu, Z . "Parafree Center-by-Metabelian Lie Algebras" . Mathematical Sciences and Applications E-Notes 8 (2020 ): 10-14 <https://dergipark.org.tr/en/pub/mathenot/issue/57179/747990>
Chicago Veli̇oğlu, Z . "Parafree Center-by-Metabelian Lie Algebras". Mathematical Sciences and Applications E-Notes 8 (2020 ): 10-14
RIS TY - JOUR T1 - Parafree Center-by-Metabelian Lie Algebras AU - Zehra Veli̇oğlu Y1 - 2020 PY - 2020 N1 - doi: 10.36753/mathenot.747990 DO - 10.36753/mathenot.747990 T2 - Mathematical Sciences and Applications E-Notes JF - Journal JO - JOR SP - 10 EP - 14 VL - 8 IS - 2 SN - -2147-6268 M3 - doi: 10.36753/mathenot.747990 UR - https://doi.org/10.36753/mathenot.747990 Y2 - 2020 ER -
EndNote %0 Mathematical Sciences and Applications E-Notes Parafree Center-by-Metabelian Lie Algebras %A Zehra Veli̇oğlu %T Parafree Center-by-Metabelian Lie Algebras %D 2020 %J Mathematical Sciences and Applications E-Notes %P -2147-6268 %V 8 %N 2 %R doi: 10.36753/mathenot.747990 %U 10.36753/mathenot.747990
ISNAD Veli̇oğlu, Zehra . "Parafree Center-by-Metabelian Lie Algebras". Mathematical Sciences and Applications E-Notes 8 / 2 (October 2020): 10-14 . https://doi.org/10.36753/mathenot.747990
AMA Veli̇oğlu Z . Parafree Center-by-Metabelian Lie Algebras. Math. Sci. Appl. E-Notes. 2020; 8(2): 10-14.
Vancouver Veli̇oğlu Z . Parafree Center-by-Metabelian Lie Algebras. Mathematical Sciences and Applications E-Notes. 2020; 8(2): 10-14.
IEEE Z. Veli̇oğlu , "Parafree Center-by-Metabelian Lie Algebras", Mathematical Sciences and Applications E-Notes, vol. 8, no. 2, pp. 10-14, Oct. 2020, doi:10.36753/mathenot.747990